# SDR UPS08M51385

- Difficulty date: October 27, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING L/E SLAT TRACK NR 16, I/B RIB FOUND CRACKED AS MARKED.  LEFT WING NR 8 SLAT CABLE REMOVED.  LEFT WING NR 16 SLAT TRACK DOOR, SLAT TRACK, BRACKET, PULLEY, ATTACHING HARDWARES & 04 EA BEARINGS REMOVED.  LEFT WING L/E ELECT WIRING FROM WING TIP TO NR 15 SLAT TRACK REMOVED.  LEFT WING L/E SLAT TRACK NR 16 I/ RIB REMOVED.  NEW RIB INSTALLED.  BEARING, BRACKET, PULLEY, ATTACH H/W, SLAT TRACK & DOOR INSTALLED.  NR 8 SLAT CABLE INSTALLED.  ELECT WIRING INSTALLED.  OPS CHECK OK.
